# SDR ASOA201001544

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 21,224 hours, 18,221 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE NR 2 OVERHEAD EMERGENCY LIGHT IS INOP.  REPLACED THE NR2 OVERHEAD EMERGENCY LIGHT.  OPS CHECK GOOD.  DONE IAW THE AMM CHAP 33-51-16. (CLOSED)
